A nonlinear boolean function with good algebraic immunity

Ju Young Kim, Hong Yeop Song

Research output: Chapter in Book/Report/Conference proceedingConference contribution

3 Citations (Scopus)

Abstract

We describe the algebraic immunity and calculation of algebraic immunity of boolean functions. We propose a new balanced n-variable boolean function with high algebraic immunity. We check the nonlinearity of the new function for n < 20 and the algebraic immunity of the function in case of n < 18. We conjecture it has optimum algebraic immunity.

Original languageEnglish
Title of host publicationIWSDA 07 - 3rd International Workshop on Signal Design and Its Applications in Communications
Pages94-98
Number of pages5
DOIs
Publication statusPublished - 2007
Event3rd International Workshop on Signal Design and Its Applications in Communications, IWSDA 2007 - Chengdu, China
Duration: 2007 Sep 232007 Sep 27

Publication series

NameIWSDA 07 - 3rd International Workshop on Signal Design and Its Applications in Communications

Other

Other3rd International Workshop on Signal Design and Its Applications in Communications, IWSDA 2007
Country/TerritoryChina
CityChengdu
Period07/9/2307/9/27

All Science Journal Classification (ASJC) codes

  • Computer Networks and Communications
  • Communication
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'A nonlinear boolean function with good algebraic immunity'. Together they form a unique fingerprint.

Cite this